Mathematische Annalen

, Volume 308, Issue 3, pp 491–505

On Fujita’s freeness conjecture for 3-folds and 4-folds

  • Yujiro Kawamata

DOI: 10.1007/s002080050085

Cite this article as:
Kawamata, Y. Math Ann (1997) 308: 491. doi:10.1007/s002080050085
Mathematics Subject Classification (1991): 14C20 14B05 14F17 

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Yujiro Kawamata
    • 1
  1. 1.Department of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo 153, Japan e-mail: kawamata@ms.u-tokyo.ac.jp)JP